# SDR AALA20020866

- Difficulty date: June 13, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 19 INOPERATIVE.  RECONNECTED SIDEWALL CONNECTOR ON RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
